MathSciNet Relay Station
MathSciNet bibliographic data
MR1953323 57M27 (17B37)
Le, Thang T. Q. Quantum invariants of 3-manifolds: integrality, splitting, and perturbative expansion. Proceedings of the Pacific Institute for the Mathematical Sciences Workshop "Invariants of Three-Manifolds'' (Calgary, AB, 1999). Topology Appl. 127 (2003), no. 1-2, 125–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement